# SDR SWIA202266610

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 32,418 hours, 20,274 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS GOUGE DAMAGE TO HSTA LH UPPER INBOARD, LH UPPER OUTBOARD AND RH UPPER INBOARD FITTINGS HAS BEEN DETERMINED TO BE A MAJOR REPAIR IN REFERENCE TO GMM 3-26. / SEE CP 25653199-1  FOR DETERMINATION OF MAJOR/MINOR REPAIR TO THE HSTA UPPER LH UPPER INBOARD, LH UPPER OUTBOARD AND RH UPPER INBOARD FITTINGS.   (FILED CLOSED)   PERFORMED REPAIR TO OUT OF LIMITS DAMAGE TO HSTA LH UPPER INBOARD, LH UPPER OUTBOARD AND RH UPPER INBOARD FITTINGS ATTACHMENT FITTING IAW REO 670-55-11-372  REV -- DATED 2022-10-14.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY FOR MAOR REPAIR. NO OTHER DAMAGE NOTED AT THIS TIME. / REF FOLLOWING CAMPS FOR WORK PERFORMED/ADDITIONAL INFORMATION / CP 25651213 EDDY CURRENT / CP 25651122 BLEND DAMAGE / CP 25652755 SHOT PEEN
